The symptoms of serotonin can vary depending on the dietary supplement you take, medications and so on. The drugs and supplements available in the market to increase serotonin level in body are responsible for many functions. They help to reduce anxiety, depression, weight loss issues, sleep disorders and many other health problems. If you stop taking the supplements immediately, then it will cause sudden decline in the serotonin levels in body.
The withdrawal symptoms observed in the individuals depend on several factors. The common factors are dosage, duration of usage, type of the drug used, health and dietary considerations, genetic predispositions. Before you stop or begin taking any medication, you must talk to the expert. You must give time to the body to adjust to new medications.
Have you ever wondered what causes the lack of serotonin in the body? It could be due to lack of the exercise, deficiency in the diet, lack of physical activity, and lack of the exposure, excessive consumption of caffeine, beverages, chronic stress, insufficient natural sunlight and lifestyle changes.
The FDA’s brief on SSRIs
The Federal Drug Administration department issued several concerns regarding SSRIs in the year 2004. According to them, SSRIs are strongly linked to behaviors, suicidal thoughts and actions. The patients might see increase in the symptoms rather than improvement of physical conditions. Hence, it becomes crucial to monitor the effects of SSRI medications with time.
According to them, immediate seen in withdrawal from SSRIs will lead to anxiety, stress and even depression. Many patients have exhibited harmful and severe toxic reactions to SSRIs. These after effects will last longer for few days, weeks, months and even years. Here are some of the most common symptoms of withdrawal-
- Dilated pupils
- Loss of the muscle control
- Twitching muscles
- Increase in the rapid heart beat
- Heavy sweating
- Irregular heartbeat
- High fever
How does these symptoms effects the lifestyle?
These withdrawal symptoms lay an adverse impact on both personal as well as the professional life. Clinical report says that it is adverse in all the patients irrespective of their dosage requirement, gender, age etc.
The American Academy Of Family Physicians believe that these withdrawal symptoms are most common in the individuals, if they are using any antidepressant medication for more than 6 weeks. They will observe most of the symptoms within 3- 4 days of withdrawal.